# SDR WGEA200800020

- Difficulty date: February 4, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N153DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000072
- Aircraft time: 42 hours, 49 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 5412003
- Part serial: 0119
- Condition: Defective
- Location: Zone 100
- Part time: 42 hours, 49 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT ALTITUDE THE DOOR LIGHT CAME ON, FOLLOWED BY CABIN DP HIGH LIGHT DP NOTED AS 8.6 PSI W/CABIN ALTITUDE INDICATING MUCH LOWER THAN NORMAL.  TURNED OFF THE AIR SOURCE SELECTOR AND DESCENDED.  CABIN ALTITUDE INDICATED, 500 FEET, EVEN AFTER DUMPING THE CABIN ON FINAL APPROACH, AND ON THE GROUND W/THE CABIN DOOR OPEN.  REFERENCE WORK ORDER 1296, NRI 1.  REPLACED SECONDARY OUTFLOW VALVE PER EA500 AMM 21-30-13. ADJUSTED DOOR SENSOR PER EA500 AMM 52-00-00. PERFORMED PRESSURIZATION TEST PER EA500 AMM 21-30-03.  OPS CHECK GOOD, NO FAULTS OR DEFECTS FOUND.
